# SDR AWXA0001160

- Difficulty date: December 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 60,402 hours, 23,679 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Shorted
- Location: Row 18l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY PATH LIGHTING INOP IN MID CABIN; APPROX 8 ROWS. FOUND FUSE BLOWN IN AFT POWER SUPPLY AND DIODE BLOWN IN DIODE PANEL; WIRE SHORTED TO GROUND AT ROW 18; REPLACED FUSE, DIODE AND REPAIRED WIRE AT ROW 18; OPS CHECKS GOOD.
